# SDR EIAA 2011023

- Difficulty date: March 7, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 104,991 hours, 24,717 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FWD PIT DOOR SKIN 34.5 INCHES FROM BOTTOM OF DOOR AND 17 INCHES FROM AFT EDGE OF DOOR.  REMOVED DAMAGE, FABRICATED DOUBLER AND INSTALLED PER B747 SRM 52-00-03 FIG 8.
